American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46G12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] D. Hagedorn. Stochastic analysis with the gamma measure---Moving a dense set. Theor. Probability and Math. Statist. 85 (2012) 149-158.
Abstract, references, and article information   
View Article: PDF

[2] Anar Dosi. Local operator algebras, fractional positivity and the quantum moment problem. Trans. Amer. Math. Soc. 363 (2011) 801-856. MR 2728586.
Abstract, references, and article information   
View Article: PDF

[3] Jeremy J. Becnel and Ambar N. Sengupta. An infinite-dimensional integral identity for the Segal-Bargmann transform. Proc. Amer. Math. Soc. 135 (2007) 2995-3003. MR 2317978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. Albeverio, Yu. Kondratiev, T. Pasurek and M. Röckner. Existence and a priori estimates for Euclidean Gibbs states. Trans. Moscow Math. Soc. 67 (2006) 1-85. MR 2301591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. S. Ryu and M. K. Im. On a measure in Wiener space and applications. Trans. Amer. Math. Soc. 355 (2003) 2205-2222. MR 1973988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. J. Grubb. Irreducible partitions and the construction of quasi-measures. Trans. Amer. Math. Soc. 353 (2001) 2059-2072. MR 1813607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Vladimir I. Bogachev. Gaussian Measures. Math. Surveys Monogr. 62 (1998) MR MR1642391.
Book volume table of contents   

[8] Vladimir I. Bogachev. Applications. Math. Surveys Monogr. 62 (1998) 333-360.
Book volume table of contents   
View Article: PDF

[9] Vladimir I. Bogachev. Radon Gaussian measures. Math. Surveys Monogr. 62 (1998) 97-156.
Book volume table of contents   
View Article: PDF

[10] Vladimir I. Bogachev. Finite dimensional Gaussian distributions. Math. Surveys Monogr. 62 (1998) 1-38.
Book volume table of contents   
View Article: PDF

[11] Vladimir I. Bogachev. Infinite dimensional Gaussian distributions. Math. Surveys Monogr. 62 (1998) 39-96.
Book volume table of contents   
View Article: PDF

[12] Vladimir I. Bogachev. Sobolev classes over Gaussian measures. Math. Surveys Monogr. 62 (1998) 205-278.
Book volume table of contents   
View Article: PDF

[13] Vladimir I. Bogachev. Convexity of Gaussian measures. Math. Surveys Monogr. 62 (1998) 157-204.
Book volume table of contents   
View Article: PDF

[14] Vladimir I. Bogachev. Nonlinear transformations of Gaussian measures. Math. Surveys Monogr. 62 (1998) 279-332.
Book volume table of contents   
View Article: PDF

[15] A. De Santis, A. Gandolfi, A. Germani and P. Tardelli. Polynomial approximation for a class of physical random variables . Proc. Amer. Math. Soc. 120 (1994) 261-266. MR 1164142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Washek F. Pfeffer. A Volterra type derivative of the Lebesgue integral . Proc. Amer. Math. Soc. 117 (1993) 411-416. MR 1135079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Brian R. Hunt, Tim Sauer and James A. Yorke. Prevalence. An addendum to: ``Prevalence: a translation-invariant `almost every' on infinite-dimensional spaces'' [Bull.\ Amer.\ Math.\ Soc.\ (N.S.)\ {\bf 27} (1992), no.\ 2, 217--238; MR1161274 (93k:28018)] . Bull. Amer. Math. Soc. 28 (1993) 306-307. MR 1191479.
Abstract, references, and article information   
View Article: PDF

[18] G. W. Johnson and G. Kallianpur. Homogeneous chaos, $p$-forms, scaling and the Feynman integral . Trans. Amer. Math. Soc. 340 (1993) 503-548. MR 1124168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Chull Park and David Skoug. Linear transformations of Wiener integrals . Proc. Amer. Math. Soc. 116 (1992) 445-456. MR 1107274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dong Myung Chung and Hong Taek Hwang. Cylinder functions in the Fresnel class of functions on abstract Wiener spaces . Proc. Amer. Math. Soc. 115 (1992) 381-388. MR 1097340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Brian R. Hunt, Tim Sauer and James A. Yorke. Prevalence: a translation-invariant ``almost every'' on infinite-dimensional spaces . Bull. Amer. Math. Soc. 27 (1992) 217-238. MR 1161274.
Abstract, references, and article information   
View Article: PDF

[22] Andrzej Wiśniewski. Measurable linear functionals and operators on Fr\'echet spaces . Proc. Amer. Math. Soc. 114 (1992) 1079-1085. MR 1100667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kun Soo Chang and Kun Sik Ryu. Analytic operator valued function space integrals as an ${\scr L}(L\sb p,L\sb {p'})$ theory . Trans. Amer. Math. Soc. 330 (1992) 697-709. MR 1038013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard Baker. ``Lebesgue measure'' on ${\bf R}\sp \infty$ . Proc. Amer. Math. Soc. 113 (1991) 1023-1029. MR 1062827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Dong Myung Chung. Conditional analytic Feynman integrals on abstract Wiener spaces . Proc. Amer. Math. Soc. 112 (1991) 479-488. MR 1060719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alexander L. Koldobskii. Convolution equations in certain Banach spaces . Proc. Amer. Math. Soc. 111 (1991) 755-765. MR 1034886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jaroslav Tišer. Differentiation theorem for Gaussian measures on Hilbert space . Trans. Amer. Math. Soc. 308 (1988) 655-666. MR 951621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Denis Bell. A quasi-invariance theorem for measures on Banach spaces . Trans. Amer. Math. Soc. 290 (1985) 851-855. MR 792833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Errol Caby. Extension of uniform measures . Proc. Amer. Math. Soc. 89 (1983) 433-439. MR 715861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1